# SDR QXEA200600820

- Difficulty date: March 25, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,969 hours, 8,819 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- FLIGHT 2468 LEFT WINDSHIELD CAUTION IN FLIGHT AFTER COMPLETING THE CHECKING RESET PROCEDURE THE CAUTION EXTINGUSHED THE WINDISHELD REMAINED COLD TO THE TOUCH.  INSPECTED AND FOUND LOOSE WIRE AT PRIMARY TEMP SENSOR ON CAPT'S WINDSHIELD TERMINAL BLOCK.  TIGHTENED LOOSE WIRE CONNECTION AND COMPLIED WITH WINSHIELD/SIDE WINDOW TEMPERATURE CONTROLLER.  ADJUSTMENT/TEST OPS CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
